# SDR P9IA96031

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 58225
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING DIM AT STATION 1030-1183.  REMOVED AND REPLACED BATTERY POWER CENTER CEILING STATION 1090.  OPS CHECKS NORMAL IAW MM 33-50-71.  (M)
